# SDR DALA2024120711518

- Difficulty date: December 6, 2024
- Submitted: December 7, 2024
- Operation: Air carrier
- Aircraft: N371DN
- Make and model: Airbus A321-211
- Aircraft serial: 8763
- Aircraft time: 18,171 hours, 7,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3071, MISSING LOWER LENS EMERGENCY LIGHT IN DOOR FRAME LINING AT EMERGENCY DOOR 834. CORRECTIVE ACTION: INSTALLED LOWER LENS EMERGENCY LIGHT (90WL5) IN DOOR FRAME LINING AT EMERGENCY DOOR L3 (834) AS PER A320 FAM AMM-33-51-13-400-001-A STEP 4.A (3) ITEM (D) THRU (G). (LP 0697024)
